# SDR COMA0060813

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 10,219 hours, 9,731 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Part number: 83963
- Part serial: 166
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 13,174 hours, 12,440 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

STAB TRIM CAUTION DURING T/O.  REPLACED THE HSTA.
